Reprint Server

Efficient Control of the Dependency Problem Based on Taylor Model Methods


Abstract

It is shown how the Taylor Model approach allows the rigorous description of functional dependencies with far-reaching control of the dependency problem. The amount of overestimation decreases with a high power of the interval over which the information is required, at a computational expense that increases rather moderately with the dimensionality of the problem. This leads to the possibility of treating even cases with a very significant dependency problem that are intractable using conventional methods.


K. Makino, M. Berz, Reliable Computing 5 (1999) 3-12


Download

Click on the icon to download the corresponding file.

Download Adobe PDF version (59034 Bytes).
Download Postscript version (154073 Bytes).


Go Back to the reprint server.
Go Back to the home page.


This page is maintained by Ravi Jagasia. Please contact him if there are any problems with it.